期刊论文详细信息
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 卷:409
Remarks on differential Harnack inequalities
Article
Qian, Bin
关键词: Heat equations;    Differential Harnack inequalities;    Gradient estimates;    Entropy;   
DOI  :  10.1016/j.jmaa.2013.07.043
来源: Elsevier
PDF
【 摘 要 】

In this paper, we give a generalization of (global and local) differential Harnack inequalities for heat equations obtained by Li and Xu [J.F. Li, X.J. Xu, Differential Harnack inequalities on Riemannian manifolds I: linear heat equation, Adv: Math. 226 (5) (2011) 4456-4491] and Baudoin and Garofalo [F. Baudoin, N. Garofalo, Perelman's entropy and doubling property on Riemannian manifolds, J. Geom. Anal. 21 (2011) 1119-1131]. From this we can derive new Harnack inequalities and new lower bounds for the associated heat kernel. Also we provide some new entropy formulas with monotonicity. (C) 2013 Elsevier Inc. All rights reserved.

【 授权许可】

Free   

【 预 览 】
附件列表
Files Size Format View
10_1016_j_jmaa_2013_07_043.pdf 431KB PDF download
  文献评价指标  
  下载次数:20次 浏览次数:0次